# SDR CALA2017061901897

- Difficulty date: June 19, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 72,529 hours, 15,658 cycles
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: P84000003
- Condition: Stuck
- Location: F/O Column
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

INFLIGHT, BOTH LEFT AND RIGHT COMMS FAILED TO TRANSMIT,  COULD RECEIVE. EMERGENCY DECLARED.  R & R THE FIRST OFFICER'S PTT YOKE SWITCH WHICH WAS FOUND STUCK AND CAPTAIN'S AUDIO PANEL, ALSO R & R THE AUDIO ACCESORY UNIT, ALL OPS CHECKED GOOD IAW AMM 23-12-02, AND WDM 23-51-21.
